# SDR SWIA201334379

- Difficulty date: August 26, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,632 hours, 10,674 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING IN YUMA WE GOT SMOKE IN THE CABIN.  RECEIVED A RT PACK AUTO SHUTDOWN.  FLT#2938 REPLACED RT ACM ASSEMBLY.  PN GG670-95009-3, SN ON 00997 & SN OFF 01699.
